# SDR YENA20110520257

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 11,296 hours, 3,950 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 767584J
- Part serial: AAAY005286
- Condition: Failed
- Location: Nr 2
- Part time: 11,296 hours, 3,950 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 47 JFK-FLL, AIR RETURN BACK TO JFK- GEN 2 FAULT ON ECAM AFTER TAKEOFF AT 5000FT 250 KNOTS.  CYCLE PUSH BUTTON GEN 2, NEVER CAME BACK ONLINE.  REMOVED AND REPLACED ENGINE NR 2 GCU IAW AMM 24-22-34.  OPS CHECK OK.
